Join the 'Macrobid' group to help and get support from people like you.
We found 104 questions associated with the 'Macrobid' topic.
Posted 1 Aug 2012 by • 10 answers
I have something wrong with my bladder for sure. Ever since I was sixteen and I'm twenty now I have had bladder problems. They may think it's interstitial cystitis. I'm still waiting to see a urologist... it's been a year and a half now. I usually test negative for any urine ...
Posted 15 Jan 2014 by • 3 answers
Posted 11 Nov 2014 by • 1 answer
Posted 5 May 2015 by • 1 answer
I have been told I have streptococcus agalactiae (10,000) and am on Microbid but I understand that penicillin is the best drug for this. Should I ask a doctor t change my medicine? I am not allergic to penicillin.
Posted 20 Nov 2012 by • 9 answers
Doctors believe I had a severe allergic reaction to macrobid 7 days after I finished medication it's been 7 weeks and still having streaking on my skin while taking Allegra... how long can this last?
Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can
Posted 5 Dec 2013 by • 4 answers
... be hereditary? Wondering for the sake of my daughters. My second question is about medication for UTI's. I get them often, and as I'm sure many of you know, they are quite easy to self diagnose. So, my Dr gave me a prescription for Macrobid to keep on hand to take 1 after intercourse ...
Posted 31 May 2018 by • 2 answers
What other medications can I use?
Posted 15 Apr 2018 by • 0 answers
Posted 24 Mar 2018 by • 0 answers
I've had 3 doses of Macrobid 100mg twice a day. After 2 doses I've had muscle and joint pain. I have arthritis in my hip and now the pain is much worse and I can hardly walk.
Posted 21 Sep 2017 by • 1 answer
Hello all, first time poster here! Hoping someone can help... I've been taking macrobid for a UTI for approx 3 days. I have also recently been experiencing itchiness on my lower legs. I thought it was just razor burn or bug bites but today i noticed what appears to be a rash. It has spread up ...
Posted 25 Jan 2018 by • 0 answers
I took the last dose of my Macrobid on Saturday night at 7 p.m. I'm still suffering with rash, swelling, hives, itch and feeling terrible. I've been off the meds for 5 days. When will this end?
Posted 25 Feb 2018 by • 0 answers
Posted 6 Jan 2018 by • 1 answer
Posted 9 Feb 2018 by • 0 answers
I had a severe reaction and confirmed with my doctor to stop taking the medication. How soon can I hope to start feeling better from the reaction?
Posted 29 Jan 2018 by • 0 answers
I have fatty liver and Hep C but I have no issues with any of it yet Thank God. And I have in the past taken CIPRO and Macrobid and never had a problem. So is it ok to take Macrobid now for a bladder infection that I have? Will it be ok for my liver?
Related Condition Support Groups
Macrobid Patient Information at Drugs.com
- Macrobid Information for Consumers
- Macrobid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Macrobid (detailed)